Cellular objects and Shelah’s singular compactness theorem (with J. Rosicky)
  Journal of Pure and Applied Algebra vol.220 (2016), pp.1813-1836

Abstract elementary classes and accessible categories (with J. Rosicky)
  Annals of Pure and Applied Logic vol.163 (2012), pp.2008-2017

Topological invariance of the combinatorial Euler characteristic of o-minimal sets
  Homology, Homotopy and Applications vol.13 (2011), pp.165-174

Zeta functions of equivalence relations over finite fields
  Finite Fields and Their Applications vol.17 (2011), pp.68-80

Categorification, term rewriting and the Knuth–Bendix procedure
  Journal of Pure and Applied Algebra vol.215 (2011), pp.728-740

Fibrations of simplicial sets
  Applied Categorical Structures vol.18 (2010), pp.505-516

Isoperimetric inequalities and the Friedlander-Milnor conjecture
  Crelle’s Journal vol.587 (2005), pp.27-47

Higher Cech theory
  K-Theory vol.32 (2004), no.4, pp.293-322

Simplicial torsors
  Theory and Applications of Categories vol.9 (2001), no.3, pp.43-60

Theories of presheaf type
  Journal of Symbolic Logic vol.69 (2004), no.3, pp.923-934

When is flatness coherent? (with Karazeris and Rosicky)
  Communications in Algebra vol.33 (2005), no.6, pp.1903-1912

Sheafifiable homotopy model categories
  Math. Proc. Camb. Phil. Soc. vol.129 (2000), no.3, pp.447-475

Sheafifiable homotopy model categories, Part II
  Journal of Pure and Applied Algebra vol.164 (2001), no.3, pp.307-324

Operads from the viewpoint of categorical algebra
  in: Higher homotopy structures in topology and mathematical physics, pp.29-47. Contemp. Math. 227, American Mathematical Society, 1999